Revised Agenda September 19 and 20, 2006 Portland

Tuesday, September 19

WORKSHOP

(See end of agenda for directions and parking information.)
Oregon Department of Transportation Region 1 Headquarters
Public Meeting Rooms A & B
123 NW Flanders Street
Portland, Oregon 97209-4012
(503) 731-8200
(503) 731-8259 (FAX)

1:00 PM	Presentation on the Metro 2035 Regional Transportation Plan, "A New Look at Transportation." (30 min., Metro Council President David Bragdon, Joint Policy Advisory Committee on Transportation Chair Rex Burkholder, Metro Planning Director Andy Cotugno and Metro Principal Planner Kim Ellis)	
1:30 PM	Presentation on ODOT's role in the Metro Regional Transportation Plan. (30 min., Craig Greenleaf, Jerri Bohard, Jason Tell and Lainie Smith)	
2:00 PM	Discussion (2 hr.)	
4:00 PM	Presentation on the Washington County Commuter Rail, Interstate 205/Portland Mall MAX Light Rail Project and TriMet Ridership Information and Trends. (1 hr., TriMet General Manager Fred Hansen and Neil McFarlane, Executive Director of Capital Projects)	
5:00 PM	Adjourn for the day.	

Revised Agenda (Continued) September 19 and 20, 2006 Portland

Wednesday, September 20

8:00 AM Agenda review/briefing session, Administrative Conference Room 344, ODOT Region 1 Portland Headquarters.

FORMAL MONTHLY MEETING

(See end of agenda for directions and parking information.)
Oregon Department of Transportation Region 1 Headquarters
Public Meeting Rooms A & B
123 NW Flanders Street
Portland, Oregon 97209-4012
(503) 731-8200
(503) 731-8259 (FAX)

Note: The Commission may choose to take agenda items out of order, pull, defer or shorten presentation time of agenda item(s) to accommodate unscheduled business needs. Anyone wishing to be present for a particular item should arrive when the meeting begins to avoid missing an item of interest.

Website address to view agendas/minutes on the Internet: http://www.oregon.gov/ODOT/COMM/otc_main.shtml.

The meeting location is accessible to persons with disabilities. A request for an interpreter for the hearing impaired or for other accommodations for persons with disabilities should be made at least 48 hours before the meeting to Kim Jordan, Commission Assistant, at (503) 986-3450.

- 9:30 AM A) Director's Report. Informational. (10 min., Matthew Garrett)
- 9:40 AM B) Commission Member Reports. Informational. (10 min., OTC Members)
- 9:50 AM

 C) Public Comments. (Up to 15 min.)

 (Public testimony is valued by the Commission and those who wish to testify are encouraged to sign up on the public comment sheet provided at the meeting handout table. Note: This part of the agenda is for comments on topics not scheduled elsewhere on agenda. General guidelines: provide written summaries when possible and limit comments to three minutes. If you bring written summaries or other materials to the meeting, please give the Commission Assistant 10 copies. NOTE: If additional public comment time is

necessary, comments will be continued at the conclusion of today's agenda.)

September 19 and 20, 2006 Oregon Transportation Commission Meeting Agenda Distributed by Kim Jordan, Commission Assistant (503) 986-3450 09-06 Agenda Revised.doc

Revised Agenda (Continued) September 19 and 20, 2006 Portland

Wednesday, September 20 (Continued)

10:05 AM	D)	Presentation on the agency's current forecast for revenues and the State Highway Fund. Informational. (30 min., Dennis Strachota and Dr. David Kavanaugh)
10:35 AM	E)	Audit Services Update. Informational. (20 min., Marlene Hartinger)
10:55 AM	F)	Monthly status report on the Statewide Transportation Improvement Program, Oregon Transportation Investment Acts of 2001, 2002 and 2003, and the OTIA III State Bridge Delivery Program. Informational. (15 min., Doug Tindall and Tom Lauer)
11:10 AM	G)	Update on the U.S. 97 Redmond Reroute Project, Interchange Area Management Plan and Refinement Plan. Informational. (30 Min., Bob Bryant and Redmond Mayor Alan Unger)
11:40 AM	H)	Approve a \$250,000, Type B, Immediate Opportunity Fund grant to fund proposed transportation improvements to aid economic revitalization within the Central Eastside Business District of Portland, a.k.a., "Eastside Burnside/Couch Couplet." The total estimated cost for the improvements is \$22,000,000. Approval. (5 min., Jason Tell)
11:45 AM	I)	Approve a \$160,568, Type A, Immediate Opportunity Fund grant to develop a new street within the Silverton Industrial Park to allow three businesses to construct new facilities within the Industrial Park. The total estimated cost for transportation and infrastructure improvements is \$441,108. Approval. (5 min., Jeff Scheick)
11:50 AM	J)	Report on the Project Eligibility Criteria and Prioritization Factors for the 2008-2011 Statewide Transportation Improvement Program approved by the OTC on September 15, 2005, and the Draft 2008-2011 STIP document. Informational. (15 min., Doug Tindall)
12:05 PM	M)	Approve a modification to the OTIA condition of approval (to adopt by means of an intergovernmental agreement an access management plan) to require the implementation of an access management strategy for the U.S. 20/Oregon 34 Philomath Couplet Project. Approval. (5 min., Jeff Scheick)
12:10 PM		Lunch with ODOT staff, Administrative Conference Room 344, ODOT Region 1 Portland Headquarters. (50 min.)
1:00 PM	K)	Item Deleted.

Revised Agenda (Continued) September 19 and 20, 2006 Portland

Wednesday, September 20 (Continued)

1:00 PM	L)	Adopt the Oregon Transportation Plan dated September 20, 2006, and the OTP Findings of
		Compliance with Oregon's Statewide Planning Goals. Approval. (45 min., Craig
		Greenleaf)

- 1:45 PM N) Consider approving items on the Consent Calendar (See below and following page).

 Approval. (3 min., Matthew Garrett)
- 1:48 PM O) Confirm the next two Commission meeting dates. Confirmation. (3 min., Matthew Garrett)
 - Tuesday and Wednesday, October 10 and 11, 2006 in Prineville (annual workshop and meeting).

Potential agenda items may include:

- o Public Transit Division Business Plan for 2006-2007
- South East and North East Area Commissions on Transportation biennial report and charter review
- Wednesday, November 15, 2006, in Salem.
- 1:51 PM Public Comments Continued.
- 2:06 PM ADJOURN

CONSENT CALENDAR

- 1. Approve the minutes of the August 23 and 24, 2006, Commission meeting in Grants Pass.
- 2. Adopt a resolution for authority to acquire real property by purchase, condemnation, agreement or donation.
- 3. Approve the following Oregon Administrative Rule (OAR) actions:

•	ripprove the rollowing oregon rightmistrative reale (or it) actions.				
	a.	Amendment of OAR 735-070-0010 relating to reinstatement following cancellation or suspension.			
	b.	Amendment of OAR 735-102-0030 relating to standards for protective headgear.			
	c.	Amendment of OAR 740-100-0010 and 0060 relating to adoption of federal motor carrier regulations.			

4. Approve \$270,000 in Transportation Enhancement discretionary funds to supplement local and federal funds for rehabilitation of Ritner Creek Covered Bridge in Polk County. Approve amending the 2006-2009 Statewide Transportation Improvement Program.

September 19 and 20, 2006 Oregon Transportation Commission Meeting Agenda Distributed by Kim Jordan, Commission Assistant (503) 986-3450 09-06 Agenda Revised.doc

Page 4

Revised Agenda (Continued)
September 19 and 20, 2006
Portland

Wednesday, September 20 (Continued)

CONSENT CALENDAR (Continued)

- 5. Approve a request to establish a 50 mile-per-hour speed zone on Pacific Highway West (Oregon 99W), from milepoint 24.16 to MP 25.09, between Newberg and Dundee, in Yamhill County.
- 6. Approve an amendment to add the Oregon 126 Business: Washington Street-Walnut Street (Eugene) jurisdictional transfer funding to the 2006–2009 Statewide Transportation Improvement Program. The jurisdictional transfer is being documented under Agreement 777. This request is to establish the funding to support the terms of the agreement. ODOT will contribute \$1,611,188 toward a pavement overlay project on the roadway that will be transferred to the City of Eugene.
- 7. Approve an amendment to the 2006-2009 STIP to add the U.S. 26: West Fork Dairy Creek project in Washington County. This State Bridge project is made possible through the addition of \$40,000,000 to the State Bridge Program in 2006-2009 SAFETEA-LU Bridge Set-Aside Funds. The total cost of this project is estimated at \$3,425,000.
- 8. Approve an amendment to the 2006-2009 STIP to add the Silvies River (West Loop Road) Bridge project in Harney County. Project savings generated from completed projects within the Oregon Transportation Investment Act I/II program will allow this bridge to be funded and proceed to construction. The total cost of this project is estimated at \$711,000.
- 9. Approve an amendment to the 2006-2009 STIP to cancel the Oregon 99W: Luckiamute River Bridge project in Polk County. The project is funded with State Bridge Program funds. It is currently programmed at a total cost of \$6,515,000. The savings will be used to help offset increased costs for the current Spencer Creek Bridge replacement estimate.

DIRECTIONS TO ODOT REGION 1 HEADQUARTERS BUILDING 123 NW Flanders Street

FROM THE AIRPORT

When leaving the airport, you'll be headed east. Take I-205 South to I-84 West. Head west on I-84 toward downtown Portland. When passing the Lloyd Center exit, move to the right lane in order to take the next *Rose Garden/Steel Bridge Exit*. As you get to the bottom of the exit ramp, there is a signal light, go straight through and turn left at the next signal light (Multnomah). Stay on Multnomah; it will take you across the Steel Bridge. You want to be in the left lane when you cross the bridge. Turn left at the bottom of the exit ramp from the bridge; this puts you on 3rd. Stay in the left lane, go two blocks to Everett, turn left onto Everett. Stay in the left lane; go one block, turn left.

ODOT Region l Headquarters is the three-story building on the right (2nd & Flanders). Parking is limited; however there are parking meters on the north side of the building. Or, if none are available, there is a parking garage two blocks south and one block east of us @ 1st and Davis. If you need further assistance please call the main receptionist at 731-8200.

FROM SALEM

Head north on I-5. As you approach Portland, take the I-405 exit. Take the *Everett Street Exit* off I-405. Turn right (east) on Everett (toward the river). Go to 2nd and turn left. ODOT is one block ahead on the corner of 2nd & Flanders.

FROM VANCOUVER

Head south on I-5. As you approach Portland, take the *Broadway Bridge Exit*. Take left ramp to Broadway Street. Go to Everett Street and turn left. Go to 2^{nd} and turn left. ODOT is one block ahead on the corner of 2^{nd} & Flanders.

FROM I-84

Head west on I-84 toward downtown Portland. When you pass the Lloyd Center Exit, you want to move to the right lane in order to take the next exit "Rose Garden/Steel Bridge". As you get to the bottom of the exit ramp, there is a signal light, go straight through and turn left at the next signal light. (Multnomah). Stay on this street and it will take you across the Steel Bridge. You want to be in the left lane when you cross the bridge. Turn left at the bottom of the exit ramp from the bridge; this puts you on 3rd stay in the left lane; Go two blocks to Everett, turn left. Stay in the left lane; go one block, turn left.

US-26

Take the US-26 east ramp towards Portland. Merge onto US-26 east. US-26 east becomes US-26 East/Sunset Highway. Take I-405 North Ramp towards St. Helens/Seattle. Merge onto I-405 N. Merge onto NW 14th Avenue. Turn right onto NW Everett Street. Turn left onto NW 2nd Avenue. Turn right onto NW Flanders Street.

AVAILABLE PARKING NEAR ODOT REGION 1 HEADQUARTERS BUILDING 123 NW Flanders Street (503) 731-8200

Parking is "first come first served" Check with the security officer, at (503) 731-8518

Business Hours

Mon.-Thurs. 7:00 a.m. - 12:00 a.m. Fri.-Sat. 7:00 a.m. - 2:30 a.m. Sunday 8:30 a.m. - 10:00 p.m.

Old Town Parking (Smart Park) NW 1st & Davis (503) 823-2898

\$.95 per hour for first four hours \$3.00 per hour thereafter \$10.00 all day This parking structure usually full by around 10 a.m.

City Center Parking

1st & Davis (Across from Smart Park at 1st & Davis)

General City Center Parking Phone: (503) 221-1666

\$5.00 per day (they don't give hourly breakdown)

Smart Park 815 SW 4th Avenue/Yamhill (503) 823-2897

\$.95 per hour for first four hours \$3.00 per hour thereafter \$12.00 all day

This parking structure is located by MAX line and is located in Fareless Square. You can catch MAX and ride to Old Town and then walk one block to ODOT.

U-Park 4th & Glisan (503) 221-1828

\$.95 per hour for first four hours \$3.00 for every hour thereafter \$12.00 maximum all day

MAX Information

From Lloyd Center – fare is free From downtown Portland – fare is free Get off at Old Town/Chinatown stop

Any questions, please call Deborah Patterson, (503) 731-8200.

September 19 and 20, 2006 Oregon Transportation Commission Meeting Agenda Distributed by Kim Jordan, Commission Assistant (503) 986-3450 09-06 Agenda Revised.doc

Page 7